# SDR 01FDEA01035

- Difficulty date: December 4, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720D+12, STR 19L SKIN PITTED AND WORN FROM FAIRING (C53-100-01).  REMOVED AND REPLACED SKIN PER SRM 53-30-3 PER FIG 14.
